# SDR 97ZZZX1722

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 500N
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402A
- Condition: Cracked
- Location: Lower Aft
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N NR 521FB THROUGH N NR 527FB.  P/N A402A 'R AND R/N' STROBE LENS, APPROXIMATELY 60 LENS COVERS HAVE BROKEN OR CRACKED ON OUR HELICOPTERS.  DIFFERENT DESIGNS HAVE BEEN TRIED.  SAME RESULTS.  MOST BREAKAGE IS ON LOWER AFT STROBE.
